# SDR DXTA200400430

- Difficulty date: October 20, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N939QS
- Make and model: Cessna 750
- Aircraft serial: 7500193
- Aircraft time: 2,357 hours, 1,408 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 99145531
- Part serial: NSN
- Condition: Leaking
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER CRUISING AT FL 410 FOR APPROXIMATELY 1 HR, BAGGAGE DOOR SEAL CAS MESSAGE DISPLAYED.  15 MINUTES LATER, CABIN BEGAN TO CLIMB AT A RATE OF 1000' PER MIN WITH IN 1 MINUTE CABIN RATE INCREASED TO APPROX 6000' PER MINUTE.  AMBER AND RED CABIN ALTITUDE CAS MESSAGE DISPLAYED THE AIRCRAFT WAS DECENDED IN AN EMERGENCY DESCENT TO 11000' WITHIN 3 OR 4 MINUTES OF WHEN THE CABIN BEGAN TO CLIMB.  AT 11000' CABIN PRESS STABILIZED AND WAS NORMAL FOR THE REMAINDER OF FLIGHT.  TROUBLESHOT AND FOUND TAIL BAGGAGE INFLATABLE SEAL FILLED WITH WATER.  REMOVED AND REPLACED SEAL WITH NEW.  ALSO C/W SB 750-52-29R1, TAIL BAGGAGE DOOR SEAL IMPROVEMENT PRESSURE CK GROUND LEAK OPS CHECKED GOOD.  ALL WORK DONE IAW CE750 MM 52-30-00.
